International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 165-168
On a conditional Cauchy functional equation of several variables and a characterization of multivariate stable distributions
1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, Ohio, USA
2Department of Mathematics, University of Louisville, Louisville 40292, Kentucky, USA
Received 19 February 1991; Revised 12 May 1992
Copyright © 1993 Arjun K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The general solution of a conditional Cauchy functional equation of
several variables is obtained and its applications to the characterizations of
multivariate stable distributions are studied.